Alert archive / Alabama / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 65, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 26, 2009, 6:23 AM CDT for 4 counties in Alabama. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2009, 6:23 AM CDT (11:23 UTC)
- Expired
- Mar 26, 2009, 7:15 AM CDT
- In force
- 52 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Autauga County, AL, Elmore County, AL, Lowndes County, AL, Montgomery County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 1:36 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 11.4 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 599 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 261123
SVRBMX
ALC001-051-085-101-261215-
/O.NEW.KBMX.SV.W.0065.090326T1123Z-090326T1215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
623 AM CDT THU MAR 26 2009
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN AUTAUGA COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF PRATTVILLE...
WESTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...WETUMPKA...MILLBROOK...
NORTHEASTERN LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA...
NORTHERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF MONTGOMERY...
* UNTIL 715 AM CDT
* AT 620 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF
CANTELOUS...OR 7 MILES NORTH OF HAYNEVILLE...AND MOVING NORTHEAST
AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WOODCREST...DANNELLY FIELD AND HOPE HULL BY 630 AM CDT...
HUNTER BY 635 AM CDT...
MONTGOMERY ZOO...BOYLSTON AND MONTGOMERY BY 640 AM CDT...
BOB WOODRUFF LAKE AND AUBURN UNIVERSITY IN MONTGOMERY BY 645 AM
CDT...
BLUE RIDGE BY 650 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT THURSDAY MORNING
FOR SOUTHEASTERN ALABAMA.
&&
LAT...LON 3220 8655 3239 8659 3269 8609 3243 8600
3242 8602 3237 8599 3235 8599 3234 8597
3228 8595 3228 8598 3227 8599
TIME...MOT...LOC 1123Z 240DEG 44KT 3229 8650
$$2 follow-up statements
000
WWUS54 KBMX 261136
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
636 AM CDT THU MAR 26 2009
ALC001-051-085-101-261215-
/O.CON.KBMX.SV.W.0065.000000T0000Z-090326T1215Z/
LOWNDES AL-MONTGOMERY AL-AUTAUGA AL-ELMORE AL-
636 AM CDT THU MAR 26 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR WESTERN ELMORE...SOUTHEASTERN AUTAUGA...NORTHERN MONTGOMERY AND
EAST CENTRAL LOWNDES COUNTIES...
AT 636 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MAXWELL AIR FORCE
BASE...OR NEAR MONTGOMERY...MOVING NORTHEAST AT 50 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MITYLENE...AUBURN UNIVERSITY IN MONTGOMERY AND BOB WOODRUFF LAKE BY
645 AM CDT...
TALLAPOOSA RIVER WATER PLANT AND BLUE RIDGE BY 650 AM CDT...
EMERALD MOUNTAIN AND WARE BY 655 AM CDT...
CLAUD BY 700 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT THURSDAY MORNING
FOR SOUTHEASTERN ALABAMA.
&&
LAT...LON 3248 8643 3269 8609 3243 8600 3242 8602
3239 8601 3228 8595 3221 8649
TIME...MOT...LOC 1136Z 240DEG 44KT 3236 8634
$$000
WWUS54 KBMX 261153
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
653 AM CDT THU MAR 26 2009
ALC001-085-261203-
/O.CAN.KBMX.SV.W.0065.000000T0000Z-090326T1215Z/
LOWNDES AL-AUTAUGA AL-
653 AM CDT THU MAR 26 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN AUTAUGA AND EAST
CENTRAL LOWNDES COUNTIES IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT THURSDAY MORNING
FOR SOUTHEASTERN ALABAMA.
LAT...LON 3224 8641 3236 8633 3251 8631 3269 8609
3243 8600 3242 8602 3238 8601 3228 8595
TIME...MOT...LOC 1153Z 240DEG 44KT 3246 8612
$$
ALC051-101-261215-
/O.CON.KBMX.SV.W.0065.000000T0000Z-090326T1215Z/
MONTGOMERY AL-ELMORE AL-
653 AM CDT THU MAR 26 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR WESTERN ELMORE AND NORTHERN MONTGOMERY COUNTIES...
AT 652 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR EMERALD MOUNTAIN...OR 7 MILES SOUTHEAST OF WETUMPKA...MOVING
NORTHEAST AT 50 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CLAUD BY 700 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT THURSDAY MORNING
FOR SOUTHEASTERN ALABAMA.
&&
LAT...LON 3224 8641 3236 8633 3251 8631 3269 8609
3243 8600 3242 8602 3238 8601 3228 8595
TIME...MOT...LOC 1153Z 240DEG 44KT 3246 8612
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 4:32 AM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Mar 26, 4:32 AM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 432 AM CDT THU MAR 26 2009 .DISCUSSION... SURFACE LOW LOCATED OVER NORTHERN MS WITH SHOWERS AND THUNDERSTORMS CURRENTLY PUSHING ACROSS WEST CENTRAL ALABAMA THIS MORNING. THIS LOW WILL MOVE NORTHEAST...TRACKING ACROSS NORTHERN ALABAMA AND INTO THE VIRGINIAS BY THIS EVENING. WARM MOIST AIR SURGING NORTHWARD AHEAD OF THIS SYSTEM...WITH CURRENT DEWPOINTS IN THE 60S ACROSS MUCH OF SOUTHWEST CENTRAL ALABAMA. AS THIS SYSTEM PUSHES EAST...EXPECT SHOWERS AND THUNDERSTORMS TO CONTINUE TO SPREAD ACROSS THE AREA. EXPECTING ACTIVITY TO HAVE ENDED ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR BY 1PM AS THE COLD FRONT PUSHES SOUTHWARD. THIS BOUNDARY WILL SINK SOUTH OF THE AREA TONIGHT...SUPPRESSING ACTIVITY TO THE NORTHERN GULF COAST...AND KEEPING MOST OF THE AREA DRY THROUGH AT LEAST MIDNIGHT. ANOTHER IMPULSE WILL DEVELOP WITHIN THE SUBTROP JET OVERNIGHT NEAR THE COAST...AND MOVE NORTHEASTWARD ACROSS SOUTHEASTERN CENTRAL ALABAMA FRIDAY. THIS WILL ALLOW RAIN AND THUNDERSTORMS TO SPREAD BACK INTO THE AREA AS THE EXISTING FRONTAL BOUNDARY LIFTS NORTHWARD. WITH A STRENGTHENING LOW LEVEL JET MOVING EASTWARD WITH THE DISTURBANCE...THE BEST LOCATION OF ANY SEVERE THUNDERSTORMS WILL BE ACROSS THE FAR SOUTHEASTERN COUNTIES...GENERALLY SOUTHEAST OF INTERSTATE 85. THIS WILL DEPEND ON THE TRACK OF THE UPPER LEVEL DISTURBANCE/SFC LOW...AS THE BEST SVR POTENTIAL WILL BE EAST AND SOUTH OF THE SYSTEM. ANOTHER SURGE OF MOIST SOUTHERLY AIR IS EXPECTED LATE FRIDAY AFTERNOON/EARLY EVENING AS THE NEXT STRONGER SYSTEM MOVES OUT OF THE SOUTHERN PLAINS AND INTO THE MID MS RIVER VALLEY. THROUGH THE EARLY EVENING...EXPECT SOUTHERLY FLOW TO INCREASE AND A LOW LEVEL JET RAPIDLY STRENGTHENS TO OUR WEST. SHOWERS AND THUNDERSTORMS WILL BEGIN MOVING INTO WEST CENTRAL ALABAMA AROUND MIDNIGHT AND PROGRESS EASTWARD ACROSS THE AREA THROUGH THE MORNING HOURS. THERE IS SOME UNCERTAINTY AS TO HOW QUICKLY THE AIRMASS WILL RECOVER AHEAD OF THIS SYSTEM...AND WHETHER ANY DEVELOPMENT WILL BE POSSIBLE LATE FRIDAY AFTERNOON AND EARLY EVENING. WILL HAVE TO MONITOR THE FINER DETAILS OF THE MESOSCALE FRIDAY AND HOW QUICKLY THE WARM FRONT AHEAD OF THIS SYSTEM MOVES NORTHWARD. THE FRONT WILL MOVE THROUGH QUICKLY AS THE SYSTEM MOVES INTO THE GREAT LAKES REGION...WITH ACTIVITY ENDING ALONG THE INTERSTATE 65 CORRIDOR BY MIDDAY...AND THE INTERSTATE 85 CORRIDOR BY LATE AFTERNOON. COOLER...DRIER AIR WILL FILTER IN BEHIND THIS SYSTEM WITH TEMPERATURES SLIGHTLY BELOW NORMAL FOR SUNDAY. WEAK SOUTHERLY FLOW AND NEAR NORMAL TEMPS RETURN BY MONDAY. THE NEXT STORM SYSTEM LOOKS TO AFFECT THE AREA TUESDAY. 14 && .AVIATION... 06Z TAF DISCUSSION. MOST OF THE IMPACT WEATHER WILL AFFECT AREA FROM 08Z UNTIL 14Z. A SQUALL LINE WILL ENTER WEST ALABAMA ARND 08Z AND PUSH EASTWARD ACROSS CENTRAL ALABAMA. A TIGHTENING PRESSURE GRADIENT AHEAD OF SQUALL LINE WILL PRODUCE GUSTY SOUTHEAST WINDS OF 14 TO 22 KNOTS. MVFR CIGS AND VSBYS WILL PREVAIL AT NORTHERN TAF SITES SINCE THIS AREA WILL REMAIN IN SHOWERS AND BE LOCATED NORTH OF WARM FRONT. VFR CONDS WILL PREVAIL AT MGM AND TOI THRU 09Z...BUT MVFR CIGS WILL LIKELY DEVELOP AFTER 09Z AS AIR MASS MOISTENS. SQUALL LINE WILL PRODUCE LCL WIND GUSTS UP TO 50 KNOTS. EXPECT IMPROVING CONDS FOR AREAS WEST OF I-65 BY 15Z AS SHORT WAVE TROF AND ASSOCIATED RAIN MOVES EAST OF I-65. VFR CONDS OVER MOST AREAS BY 18Z AS WEAK LOW LEVEL TROF PUSHES THRU AREA AND BRINGS IN SLIGHTLY DRIER AIR. 58/ROSE && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 74 54 67 62 69 / 80 30 60 80 80 ANNISTON 73 54 71 63 71 / 80 40 70 70 80 BIRMINGHAM 73 57 71 64 68 / 80 50 60 80 70 TUSCALOOSA 75 57 76 62 66 / 70 60 50 80 60 CALERA 73 57 71 61 68 / 80 60 60 80 70 AUBURN 70 56 67 62 72 / 80 60 80 70 80 MONTGOMERY 74 60 71 65 70 / 80 80 80 80 80 TROY 72 57 71 65 72 / 80 80 80 80 80 && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FOR ALL OF CENTRAL ALABAMA THROUGH 10 AM THURSDAY. &&
Hazardous weather outlook, Mar 26, 1:35 AM CDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 135 AM CDT THU MAR 26 2009 ALZ011>015-017>050-261130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 135 AM CDT THU MAR 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. THUNDERSTORMS WILL INCREASE IN COVERAGE AND INTENSITY AFTER 3 AM...AS AN AREA OF LOW PRESSURE MOVES INTO ALABAMA. ISOLATED TORNADOES AND DAMAGING WINDS STRAIGHT-LINE WINDS ARE POSSIBLE FOR AREAS GENERALLY NEAR AND SOUTH OF INTERSTATE 20. THE BEST INSTABILITY WILL BE FOR AREAS WEST OF I-65. THE THREAT OF LOCALLY HEAVY RAIN ALSO OVERNIGHT. ADDITIONAL RAINFALL TOTALS OF 1 TO 3 INCHES WILL BE POSSIBLE...RESULTING IN FLASH FLOODING. HAVE YOUR NOAA WEATHER RADIO ON ALERT OR MONITOR TELEVISION AND RADIO REPORTS IN CASE SEVERE OR FLASH FLOOD WARNINGS ARE ISSUED DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF CENTRAL ALABAMA... FROM THURSDAY THROUGH EARLY SATURDAY. ALL SEVERE WEATHER THREATS ARE POSSIBLE INCLUDING TORNADOES...DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY RAIN. AT THIS TIME...IT APPEARS THAT THERE ARE AT LEAST THREE WINDOWS OF OPPORTUNITY FOR SEVERE WEATHER. THE FIRST WINDOW OF OPPORTUNITY WILL BE WINDING DOWN THURSDAY MORNING. THESE STORMS ARE A CARRYOVER FROM WEDNESDAY NIGHT. THE STORMS SHOULD BE WEAKENING WITH TIME...BUT THERE WILL BE A SMALL THREAT WINDOW THROUGH 10 OR 11 AM. THE PRIMARY THREATS WILL BE DAMAGING WINDS...LARGE HAIL...AND HEAVY RAINFALL. THE STORMS WILL PUSH SOUTH AND EAST OF THE AREA BY NOON. THE SECOND SEVERE THUNDERSTORM THREAT WINDOW OF APPEARS TO BE FROM MIDNIGHT THROUGH 10 AM FRIDAY MORNING. THE PRIMARY THREATS ARE DAMAGING WINDS...LARGE HAIL AND LOCALLY HEAVY RAINFALL. THE THIRD...AND MOST SIGNIFICANT THREAT...WILL BE FROM ROUGHLY 4 PM FRIDAY AFTERNOON THROUGH NOON SATURDAY. ALL FACETS OF SEVERE WEATHER WILL BE POSSIBLE...INCLUDING TORNADOES...DAMAGING WINDS... LARGE HAIL...AND LOCALLY HEAVY RAINFALL. DUE TO THE MULTIPLE WAVES OF LOCALLY HEAVY RAIN OVER A PROLONGED PERIOD...WITH STORM TOTAL RAINFALL AMOUNTS OF 3 TO 6 INCHES... FLASH FLOODING IS A SIGNIFICANT THREAT BEFORE THE RAIN MOVES OUT ON SATURDAY. FINALLY...DEPENDING ON WHERE THE HEAVIEST RAIN ENDS UP FALLING...RIVER FLOODING MAY DEVELOP AND CONTINUE BEYOND SATURDAY FOR SEVERAL MORE DAYS. MAKE SURE THAT YOUR SEVERE WEATHER PLANS ARE IN PLACE AND BE READY TO TAKE ACTION IF WARNINGS ARE ISSUED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED SEVERAL TIMES...FROM TONIGHT THROUGH SATURDAY. 75
In the hours before
Local storm report, Mar 26, 4:56 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
456 AM CDT THU MAR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 AM TSTM WND DMG 2 S OAKMAN 33.68N 87.39W
03/26/2009 WALKER AL EMERGENCY MNGR
TREES DOWN ALONG HWY 69 NEAR BLUE WATER TRACE RD.
&&
GOLDENLocal storm report, Mar 26, 5:34 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
534 AM CDT THU MAR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM TSTM WND DMG 3 WNW ASHCRAFT CORNER 33.54N 87.95W
03/26/2009 LAMAR AL EMERGENCY MNGR
STRUCTURAL DAMAGE TO HOME ON BRAZAEL RD AND ANOTHER HOME
ON JUNKINS RD...EXTENT OF DAMAGE UNKNOWN AT THIS TIME.
&&
GOLDENLocal storm report, Mar 26, 5:36 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
536 AM CDT THU MAR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM TSTM WND DMG 6 SW FAYETTE 33.63N 87.91W
03/26/2009 FAYETTE AL EMERGENCY MNGR
STRUCTURAL DAMAGE TO HOME ON BRAZAEL RD AND ANOTHER HOME
ON JUNKINS RD...EXTENT OF DAMAGE UNKNOWN AT THIS
TIME...CORRECTED FOR LOCATION.
&&
GOLDENLocal storm report, Mar 26, 5:42 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
542 AM CDT THU MAR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM TSTM WND DMG PARRISH 33.73N 87.28W
03/26/2009 WALKER AL AMATEUR RADIO
TREES DOWN ON POWERLINES CAUSING POWER OUTAGES IN THE
CITY.
0512 AM TSTM WND DMG ALABASTER 33.25N 86.82W
03/26/2009 SHELBY AL LAW ENFORCEMENT
TREE DOWN ON MOBILE HOME ON 5TH AVE SE.
&&
GOLDENLocal storm report, Mar 26, 5:48 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
548 AM CDT THU MAR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM HAIL 6 NNW CHELSEA 33.40N 86.67W
03/26/2009 E0.25 INCH SHELBY AL BROADCAST MEDIA
REPORTED IN THE EAGLE POINT COMMUNITY.
&&
GOLDENLocal storm report, Mar 26, 6:16 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
616 AM CDT THU MAR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 AM TSTM WND DMG HELENA 33.29N 86.85W
03/26/2009 SHELBY AL AMATEUR RADIO
TREES DOWN BLOCKING ROY DR AND WAGE ST.
&&
GOLDENThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 2:59 AM CDT | Severe Thunderstorm Warning | BMX | Lamar, Pickens | 46 min |
| Mar 26, 3:12 AM CDT | Flash Flood Warning | BMX | Lamar, Marion, Pickens | 4 hr |
| Mar 26, 3:42 AM CDT | Tornado Warning | BMX | Fayette, Pickens, Tuscaloosa | 33 min |
| Mar 26, 4:03 AM CDT | Tornado Warning | BMX | Walker | 27 min |
| Mar 26, 5:12 AM CDT | Severe Thunderstorm Warning | BMX | Shelby, Talladega | 33 min |
| Mar 26, 5:34 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Lowndes | 26 min |
| Mar 26, 5:40 AM CDT | Severe Thunderstorm Warning | BMX | Calhoun, St. Clair, Talladega | 35 min |
| Mar 26, 5:49 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Elmore | 41 min |
| Mar 26, 6:09 AM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Clay, Cleburne, Randolph, Talladega | 36 min |
| Mar 26, 6:44 AM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Tallapoosa | 32 min |
| Mar 26, 10:08 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 5 days |
| Mar 26, 10:14 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter, Tuscaloosa | 24 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.